# SDR SWIA202402220019

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 51,204 hours, 44,218 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Skid System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER CALLING V1, ROTATE, WE GOT EITHER A/SKID INBD OR A/SKID OUTBD, FOLLOWED BY L REV UNSAFE.  BOTH MESSAGES WENT AWAY IN 5 TO 10 SECONDS.  WE COMPLETED THE QRH FOR ALL MESSAGES.  (FLIGHT 5305 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27843262 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 27847367, 27849241, 27849244 FOR WORK PERFORMED"
